# SDR COMA0360070

- Difficulty date: February 2, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 13,788 hours, 13,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 78884
- Condition: Discharged
- Location: Cabin
- Part time: 2,751 hours, 2,717 cycles
- Stage of operation: UK
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5242 EMERGENCY LIGHTS ARE INOPREPLACED EMERGENCY BATTERIES
